# SDR YENA200233

- Difficulty date: December 12, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 29 hours, 13 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Ecam
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE ECAM IN FLIGHT AT FL240.  NO VISIBLE SMOKE.  NO OVERWEIGHT LANDING PERFORMED WT13T000.  FLIGHT 70 PBI-JFK DIVERTED TO FLL.  PERFORMED BITE TEST OF AVEC AS PER AMM 21-26-00-710-001, PERFORMED BITE TEST OF SDCU AS PER AM 25-15-00-710-001.  ALL OPS TEST OK.
